| Catalog Number |
08791732190 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys total psa and elecsys free psa results for 1 patient sample on a cobas e 402 analytical unit.The elecsys total psa and elecsys free psa initial results were both marked by "samp.C" alarms.The sample was repeated.The elecsys free psa result was 0.922 ng/ml.The elecsys total psa result was 0.497 ng/ml.The technician observed red dots in the serum sample.On (b)(6) 2025, an aliquot of the sample was recentrifuged and tested.The elecsys free psa result was 0.187 ng/ml.The elecsys total psa result was 0.482 ng/ml.This medwatch will apply to the elecsys total psa assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys free psa assay.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The sample was requested for investigation.The investigation is ongoing.
Additional Manufacturer Narrative
The calibration data for elecsys free psa shows 1 signal was out of range.The calibration data for elecsys total psa were acceptable.The qc was acceptable.A general reagent issue was excluded.The sample was not returned for investigation.The alarm trace showed a "sample clot detection" alarm, indicating a sample clot or insufficient sample volume was detected.The investigation determined the issue was due to a pre-analytical handling issue.